MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the renal artery.A 6.0mm x 18mm x 150cm express sd renal/biliary stent was advanced for treatment.However, during the procedure, it was noticed that the distal segment of the stent was opened.The procedure was completed with a different device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).Device evaluated by mfr.: returned product consisted of an express sd balloon catheter.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual examination revealed that the distal end of the stent is damaged/lifting up.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no damage or irregularities.Product analysis found damage to the stent.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17843195
Report Number2124215-2023-53365
Device Sequence Number7381232
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0028361865
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale